Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199

  [Search Papers]
1671. F. Jafarpour,
Partially Asymmetric Simple Exclusion Model in the Presence of An Impurity on A Ring
J. Phys. A: Math. Gen. 33(2000), 1797-1808  [abstract]   
arXive.org link: cond-mat/9908327 [ abs, src, ps, others], cited by
IPM/P-1999/067
 
1672. M.E. Fouladvand and F. Jafarpour,
Multi-Speciec Asymmetric Exclusion Process in Orderd Sequential Update
J. Phys. A: Math. Gen. 32(1999), 5845-5867  [abstract]   
arXive.org link: cond-mat/9901007 [ abs, src, ps, others], cited by
IPM/P-1999/066
 
1673. H. Hakimi Pajouh and N.L. Tsintsadze,
Hydrodynamical Description of the Photon Gas in Magnetized Plasmas
Physica Scripta T84(2000), 232-234  [abstract]   
IPM/P-1999/065
 
1674. N.L. Tsintsadze, H. Hakimi Pajouh, L.N. Tsintsadze, J.T. Mendonca and P.K. Shukla,
Photon Gas in A Relativistic Magnetoplasma
Phys. Plasmas 7(2000), 2348-2353  [abstract]   
IPM/P-1999/064
 
1675. B. Farrokhi, N.L. Tsintsadze and D.D. Tskhakaya,
Some Remarks on Dust Lattice Waves in Plasma
  (Preprint) [abstract]   
IPM/P-1999/063
 
1676. B. Maraghechi, B. Farrokhi, J.E. Willett and U.H. Hwang,
Equilibrium Orbit Analysis in A Free-Electron Laser with A Coaxial Wiggler
Phys. Rev. E 61(2000), 7046-7051  [abstract]   
IPM/P-1999/062
 
1677. F. Shojai,
Perturbative Solutions of Bohmian Quantum Gravity
Phys. Rev. D 60(1999), 124001 1-6  [abstract]   
arXive.org link: gr-qc/9907093 [ abs, src, ps, others], cited by
IPM/P-1999/061
 
1678. F. Ardalan,
Large Extra Dimensions and Noncommutative Geometry in String Theory
  (Preprint) [abstract]   
arXive.org link: hep-th/9910064 [ abs, src, ps, others], cited by
IPM/P-1999/060
 
1679. M.A. Jafarizadeh, H. Fakhri and S.K. Moayedi,
Solutions of (2+1)-Dimensional Einstein-Maxwell Theory with Parasupersymmetry
Phys. Rev. D 60(1999), 084026-1-6  [abstract]   
arXive.org link: gr-qc/9904060 [ abs, src, ps, others], cited by
IPM/P-1999/059
 
1680. S. Parvizi and A.H. Fatollahi,
(m,n)-Strings in IIB Matrix Model
Phys. Lett. B 473(2000), 73-79  [abstract]   
arXive.org link: hep-th/9910062 [ abs, src, ps, others], cited by
IPM/P-1999/058
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.